# SDR SWAA2024021550788

- Difficulty date: February 10, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR INDICATOR LIGHT ASSEMBLIES AT FORWARD ENTRY DOOR AND AFT SIDE OF LEFT OVERWING EMERGENCY EXIT HAVE BROKEN LENS COVERS.<[01] FOUND DOOR INDICATOR LIGHT AT FORWARD ENTRY DOOR SERVICEABLE. INSTALLED IAW SRM 51-40-02 AND REPLACED DOOR INDICATOR LIGHT ASSEMBLY AFT SIDE OF LEFT OVERWING EMERGENCY EXIT IAW SRM 51-40-02;[02] TASK COMPLETE;[03] VERIFIED.
